# SDR NSVA20070139

- Difficulty date: May 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 21,971 hours, 31,325 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lock Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LIGHT ILLUMINATED ON PUSHBACK.  ADJUSTED AIRSTAIR DOOR LATCH PRESSURE LOCK SWITCH IAW BMM 52-70-02.  OPERATIONAL CHECK SAT.
